# SDR R61A201307300668

- Difficulty date: June 20, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,977 hours, 8,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT INBD SEAT TRACK CORRODED FROM BS 570 TO 670.  REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-40-15.
